MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. BONE SCR 6.5X50 SELF-TAP; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. BONE SCR 6.5X50 SELF-TAP; PROSTHESIS, HIP
Catalog Number 00625006550
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2024-00778, 0002648920-2024-00080, and 0001822565-2024-00991.D10: cat #: 110010264 / g7 osseoti multihole 52mm e / lot #: 66347196.Cat #: 00625006550 / trilogy bone scr 6.5x50 / lost #: 63033489.Cat #: 00625006525 / trilogy bone scr 6.5x25 / lot #: j7012414.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that a patient is being scheduled for a left hip revision approximately three months post implantation due to inadequate fixation of the cup.To date, no procedure has occurred.Attempts have been made and no further information is available.
 
Event or Problem Description
It was reported that a patient is being scheduled for a left hip revision approximately three months post implantation due to inadequate fixation of the cup and pain.To date, no procedure has occurred.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned or pictures provided.Visual and dimensional evaluations could not be performed.The complaint could not be confirmed.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
BONE SCR 6.5X50 SELF-TAP
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18967467
Report Number0002648920-2024-00081
Device Sequence Number6479269
Product Code LPH
UDI-Device Identifier00889024119857
UDI-Public(01)00889024119857(17)271130(10)63849814
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number00625006550
Device Lot Number63849814
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer04/08/2024
07/08/2024
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date05/03/2024
07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown